Home | Quick Search | Advanced Search | Bibliography submission | Bibliography submission using bibtex | Bibliography submission using bibtex file | Links | Help | Internal

Details:

   
TitleAlgebraic solution of the problems of nonconvex quadratic programming.
Author(s) O.V. Khamisov
TypeArticle in Journal
AbstractAn algebraic approach founded on the Gröbner bases coupled with the necessary optimality conditions of the first order was used to solve the problem of nonconvex quadratic programming. Illustrative numerical examples were presented.
ISSN0005-1179; 1608-3032/e
URL http://link.springer.com/article/10.1023%2FB%3AAURC.0000014718.51686.38
LanguageEnglish
JournalAutom. Remote Control
Volume65
Number2
Pages218--226
PublisherSpringer US, New York, NY; Pleiades Publishing, New York, NY; MAIK ``Nauka/Interperiodica
Year2004
Edition0
Translation No
Refereed No
Webmaster